MathSciNet Relay Station
MathSciNet bibliographic data
MR1025752 (92e:16020) 16P10 (16S34 20C20)
Chlebowitz, M.; Külshammer, B. Symmetric local algebras with $5$-dimensional center. Trans. Amer. Math. Soc. 329 (1992), no. 2, 715–731.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement